Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Vaginal bleeding after taking ipill, not on periods due. Is there any risk?

I m 19 years old.i had unprotected sex with my bf on 18th jan.i had i- pill within 3hrs.from yesterday i m having vaginal bleeding .bt i m actually confused wether it is bleeding or my regular periods as i had my periods date on 28th.if it is vaginal bleeding within how many days it will stop? Pls hlp. Is there any risk ?am i safe?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Welcome to healthcare magic.
I pill can be associated with spotting and inter menstrual bleeding.
From your history, I understand that your period is due on 28 th November. So it could be your regular menstruation also.
Hope this helps you.
Take care.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor